MAUDE Adverse Event Report: DENTSPLY LLC XIOS XG SUPREME AE USB S1 SENSOR, 270CM; UNIT, X-RAY, INTRAORAL

DENTSPLY LLC XIOS XG SUPREME AE USB S1 SENSOR, 270CM; UNIT, X-RAY, INTRAORAL
Catalog Number 6778232
Medical Device Problem Codes Failure to Transmit Record (1521); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Usb 3 firmware v1.4 contains an issue in the portion of code used to optimize sensor performance.If the optimization occurs during an exposure or sensor readout, there is a chance that the resulting image will be corrupted.Image data following the point of corruption will consist of data that was previously held in the memory of the usb device.As a result, the presented image may contain a portion of data from a previous exposure.In general, this would be obvious to the user since the presented image would either contain obvious artifacts or different anatomy than expected.
 
Event or Problem Description
While the customer was using a xios xg supreme ae usb s1 sensor, 270cm, they allege experiencing image transmission issues when an x-ray image was taken and an additional image was required.No injury was reported from the alleged event.

Brand Name
XIOS XG SUPREME AE USB S1 SENSOR, 270CM
Common Device Name
UNIT, X-RAY, INTRAORAL
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key25495917
Report Number2424472-2026-00778
Device Sequence Number10013886
Product Code EAP
UDI-Device IdentifierD00367782321
UDI-PublicD00367782321
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K093453
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6778232
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/10/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown